# SDR CA050104010

- Difficulty date: December 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,957 hours
- Engine: Allsn 250C20
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Part serial: FF21218
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLEED VALVE WAS INSTALLED AFTER OVERHAUL TO REPLACE A TIME EXPIRED UNIT.  SUBSEQUENT POWER CHECK REVEALED HIGH TOT.  BLEED VALVE WAS WAS RETURNED TO VENDOR TO CORRECT FAULT.  PART WAS INSTALLED AND FAILED A SECOND TIME.  PART WAS REPLACED WITH ANOTHER UNIT, POWER CHECK SATISFACTORY.
